| Model Number |
CF-HQ1100DI |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device inspection, the colonovideoscope exhibited a whitish foreign material was found inside of the air/water cylinder and air/water tube.There were no reports of patient involvement.Additional details relating to the patient and the event have been requested, but no response has been received at this time.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.New information added to the following field: h3, h6.The following field was corrected: e1.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the foreign material could not be identified; but was likely a result of insufficient reprocessing.However, a root cause could not be determined.The events can be detected and prevented in accordance with the following sections of the instructions for use: "ifu states that detection method in cf-hq1100dl/i operation manual chapter 3 preparation and inspection.Ifu states that preventive measure in cf-hq1100dl/i reprocess manual chapter 5 reprocessing the endoscope.".Olympus will continue to monitor the field performance of this device.